Ask Dr. K: Taper off depression meds, don't stop cold
Dear Dr. K: I've been on an antidepressant for about a year, and I'm feeling much better.
Join the discussion below, or Read more at Monterey County Herald.
#2 Sep 14, 2012
That is true because stopping cold may lead to severe withdrawal symptoms. However, there is indeed a chance that one might not experience withdrawal. Although just to be on the safe side, it is best to slowly taper off the dose. http://www.zoloftsertralinebirthdefects.com
#4 Sep 24, 2013
I have ordered 2 times from this website PILLSMEDSHOP. COM . I called yesterday the customer care and asked for a discount as i was about to order twice the regular amount.
#5 Jan 30, 2014
I've been on Effexor from http://goo.gl/DmlKns only one week but am cautiously very optimistic. Prior to this I was on citalopram but still feeling very low and sleeping poorly, feeling like I needed to be in bed 12-16 hours a day. Now I am waking naturally after only 8 hours sleep and finding it much easier to concentrate at work. I can hardly believe it is working so quickly but I feel so much better. I've had no side effects.
Add your comments below
|Pay attention when your child shows signs of an...||Sun||HumanSpirit||1|
|Most smokers don't stick with e-cigarettes||Jul 21||Elise Gingerich||2|
|Few kids receiving mental health care - Zeni (Jul '08)||Jul 20||hidden from U||12|
|Depression's stigma can be a barrier to African...||Jul 20||lolayfsn||4|
|Accutane Side Effects Exposed: Side Effects of ... (Feb '07)||Jul 18||jamie||2,557|
|botcho cream for buttocks/hip enlargment (Sep '12)||Jul 15||Mambudzi||27|
|Viagra May Help Women (Jul '08)||Jul 11||53Brian||15|
Find what you want!
Search Depression Forum Now
Copyright © 2016 Topix LLC